Open Access
Translator Disclaimer
2012 An Iteration to a Common Point of Solution of Variational Inequality and Fixed Point-Problems in Banach Spaces
H. Zegeye, N. Shahzad
J. Appl. Math. 2012(SI03): 1-19 (2012). DOI: 10.1155/2012/504503

Abstract

We introduce an iterative process which converges strongly to a common point of solution of variational inequality problem for a monotone mapping and fixed point of uniformly Lipschitzian relatively asymptotically nonexpansive mapping in Banach spaces. As a consequence, we provide a scheme that converges strongly to a common zero of finite family of monotone mappings under suitable conditions. Our theorems improve and unify most of the results that have been proved for this important class of nonlinear operators.

Citation

Download Citation

H. Zegeye. N. Shahzad. "An Iteration to a Common Point of Solution of Variational Inequality and Fixed Point-Problems in Banach Spaces." J. Appl. Math. 2012 (SI03) 1 - 19, 2012. https://doi.org/10.1155/2012/504503

Information

Published: 2012
First available in Project Euclid: 3 January 2013

zbMATH: 1251.49016
MathSciNet: MR2948082
Digital Object Identifier: 10.1155/2012/504503

Rights: Copyright © 2012 Hindawi

JOURNAL ARTICLE
19 PAGES


SHARE
Vol.2012 • No. SI03 • 2012
Back to Top